# SDR CALA9801793

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FITTING CORRODED WHERE RT WING NR 5 FLAP TRACK MOUNTS.  THE FITTING AND BUSHING WERE REMOVED AND REPLACED IAW MM 32-11-51, PAGE 401 TO 403 AND MM 20-70-7.
